# SDR SWIA200515979

- Difficulty date: December 10, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,475 hours, 7,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 86397
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,275 hours, 1,802 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED NR 3 ELBP IAW 33-51-04.  OPERATIONAL CHECK GOOD.
